# SDR COMA0560691

- Difficulty date: December 7, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 25,787 hours, 22,863 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

FLIGHT 5850 - RAPID DEPRESSURIZATION.  FOUND INSULATION BLANKET SUCKED INTO OUT FLOW VALVE.  SECURED INSULATION AND OPERATIONAL CHECK OF PRESS SYSTEM NORMAL.
